# SDR FDEA201203120895

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N21021
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD L/E NOSE SKIN FOUND WORN JUST OTBD OF NR 1 SLAT, AT OSS 838 TO WBL740.  TRIMMED OUT IAW SRM 51-  20-01, REV 105.  REPAIR IS CLASSIFIED AS MINOR.
